强大数定律的若干新结果

胡舒合

数学学报 ›› 2003, Vol. 46 ›› Issue (6) : 1123-113.

数学学报 ›› 2003, Vol. 46 ›› Issue (6) : 1123-113. DOI: 10.12386/A2003sxxb0150
论文

强大数定律的若干新结果

    胡舒合
作者信息 +

Some New Results for the Strong Law of Large Numbers

    Shu He HU
Author information +
文章历史 +

摘要

本文利用Hajek-Renyi型最大值不等式,获得了随机变量和的强大数定律和 收敛速度.作为应用,给出了某些相依随机变量和新的强大数定律.

Abstract

In this paper, we obtain the strong law of large numbers and the convergence rate for a sequence of random variables by using Hajek-Renyi type maximal inequality. As applications, we obtain new results of strong law of the large numbers for some dependent sums.

关键词

Hájek-Rényi型最大值不等式 / 强大数定律 / 相依随机变量序列

引用本文

导出引用
胡舒合. 强大数定律的若干新结果. 数学学报, 2003, 46(6): 1123-113 https://doi.org/10.12386/A2003sxxb0150
Shu He HU. Some New Results for the Strong Law of Large Numbers. Acta Mathematica Sinica, Chinese Series, 2003, 46(6): 1123-113 https://doi.org/10.12386/A2003sxxb0150

250

Accesses

0

Citation

Detail

段落导航
相关文章

/